3 doctors weighed in:

I took the Plan B pill on the 29th, been having PMS symptoms and watery discharge but period is 3 days late...is this normal ?

3 doctors weighed in
Dr. Heidi Fowler
Psychiatry
1 doctor agrees

In brief: Can occur

Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue.
For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Take pregnancy test & notify Dr if your period is 7 or > days late.

In brief: Can occur

Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue.
For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Take pregnancy test & notify Dr if your period is 7 or > days late.
Thank
Dr. Oscar Novick
Pediatrics

In brief: PlanB

Yes plan B can disrupt your normal menstrual cycle and give you PMS symptoms

In brief: PlanB

Yes plan B can disrupt your normal menstrual cycle and give you PMS symptoms
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
36 years in practice
1M people helped
Continue
100,000 doctors available